# SDR ASAA0080081

- Difficulty date: January 26, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 39536353
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CABIN FLOORBOARD SUPPORT FROM FS 200 TO 214, RBL 57.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW DC9 SRM 51-30.  (M)
